MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD PROG VALVE INLINE W SG; CHPV WITH SG

INTEGRA LIFESCIENCES MANSFIELD PROG VALVE INLINE W SG; CHPV WITH SG
Catalog Number 823832
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Fever (1858); Unspecified Infection (1930)
Date of Event 05/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
1 of 2 reports.Other mfg report number: 3013886523-2025-00107.A facility reported a hakim valve (id 823832) and a bactiseal catheter (id 823072) were were implanted on (b)(6) 2025.On (b)(6) 2025, the patient had fever and was tested with csf (cerebro-spinal fluid) positive.The patient received anti-infective therapy.On (b)(6) 2025, the physician conducted a revision procedure and implanted a new hakim valve (id 823832) and a new bactiseal catheter (id 823072).The patient is stable.
 
Additional Manufacturer Narrative
Note: the initial report was sent with an incorrect regulatory awareness date of 4/26/2025.The correct regulatory awareness date is 5/6/2025.Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The hakim valve (id 823832) was not returned for evaluation as the product was discarded as per customer; therefore, an evaluation of the device could not be performed.Lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.The root cause(s) of the reported issue could not be determined, however, the probable root cause for the "infection" issue reported by the customer could be linked to the patient and hospital surroundings or could be due to inadequate design choice.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
PROG VALVE INLINE W SG
Common Device Name
CHPV WITH SG
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22017976
Report Number3013886523-2025-00106
Device Sequence Number8655894
Product Code JXG
UDI-Device Identifier10381780519805
UDI-Public(01)10381780519805(17)271231(10)6974343
Combination Product (Y/N)N
PMA/510(K) Number
K221840
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number823832
Device Lot Number6874343
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2025
Supplement Date Received by Manufacturer07/31/2025
Initial Report FDA Received Date05/14/2025
Supplement Report FDA Received Date08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexMale
Patient RaceAsian